About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 376829, 7 pages
http://dx.doi.org/10.1155/2013/376829
Research Article

Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities

1Department of Mathematics and Statistics, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 27 June 2013; Accepted 1 August 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Mohammed Alshahrani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Alshahrani, Qamrul Hasan Ansari, and Suliman Al-Homidan, “Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities,” Abstract and Applied Analysis, vol. 2013, Article ID 376829, 7 pages, 2013. doi:10.1155/2013/376829